2 doctors weighed in:

I had no symptoms of stopping zoloft, (sertraline) but about two weeks afterwards i began nuvaring. I am now experiencing anxiety and moodiness. Due to which?

2 doctors weighed in
Dr. Cyma Khalily
Psychiatry
1 doctor agrees

In brief: MAYBE BOTH

It may be a combination of both.
Not sure what dosage the zoloft (sertraline) was but there could be some withdrawal or even reemergence of symptoms. Also there can be mood changes with hormones like with the nuva ring. Check with you gynecologist as well as the physician that prescribed the zoloft (sertraline).

In brief: MAYBE BOTH

It may be a combination of both.
Not sure what dosage the zoloft (sertraline) was but there could be some withdrawal or even reemergence of symptoms. Also there can be mood changes with hormones like with the nuva ring. Check with you gynecologist as well as the physician that prescribed the zoloft (sertraline).
Dr. Cyma Khalily
Dr. Cyma Khalily
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors